# SDR IXXA2022061701

- Difficulty date: May 23, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 113N3820
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE RIGHT O/B AFT FLAP T/E LOWER SURFACE BY THE O/B SUPPORT FITTING
